# SDR IXXA11SMN038S

- Difficulty date: February 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 55-70 L33r
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND SKIN CRACKED AT STA 55.000,  70.000 LONGERON 33 RT AND LONGERON 34 RT.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED REPAIR DOUBLER, FILLER AND FINGER DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS.  INSTALLED REPAIRED PARTS IAW FORM 8110-3, DATED 03-31-11, DWG ED-5334, DATED 02-22-11, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 53-3-1, FIG 1 ITEM "A" AND DPS 4.710 REV. "L", SRM 51-1-4, DPS 3.69.4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1.
